Alert archive / North Carolina / Flash Flood Warnings in 2007

Flash Flood Warning 15, NWS Raleigh, NC

July 17, 2007Wake County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 17, 2007, 11:59 PM EDT for Wake County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 17, 2007, 11:59 PM EDT (03:59 UTC)
Expired
Jul 18, 2007, 3:00 AM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Whole counties

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 20 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 12:59 AM EDTFLASH FLOODCary, NCROAD CLOSURE DUE TO FLOODING... 1010 ROAD BETWEEN KILDAIRE FARM RD AND HOLLY SPRINGS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 180400
FFWRAH
NCC183-180700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1159 PM EDT TUE JUL 17 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WAKE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 300 AM EDT

* AT 1154 PM EDT...SEVERE WEATHER SPOTTERS REPORTED HIGHWAY 
FLOODING  WITH VERY HEAVY RAIN OVER WAKE COUNTY SOUTH OF RALEIGH 
NEAR OLD STAGE ROAD.

* LOCATIONS THREATENED WITH FLOODING INCLUDE RALEIGH... 
GARNER...HOLLY SPRINGS AND CARY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED 
ROADS...TURN AROUND...DONT DROWN.

LAT...LON 3563 7897 3556 7866 3582 7829 3592 7853
      3587 7891

$$

RFG
2 follow-up statements
000 
WGUS72 KRAH 180452
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1249 AM EDT WED JUL 18 2007

NCC183-180700-
WAKE NC-
1249 AM EDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR WAKE
COUNTY...

LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HIGHWAY FLOODING IN RALEIGH 
AT BLOUNT STREET AND ON HIGHWAY 55 IN MORRISVILLE CARPENTER.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RALEIGH... 
GARNER ...CARY...MORRISVILLE...AND CARPENTER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. 

LAT...LON 3561 7897 3554 7870 3582 7829 3592 7853
      3587 7891

$$

RFG
000 
WGUS72 KRAH 180629
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
220 AM EDT WED JUL 18 2007

NCC183-180700-
WAKE NC-
220 AM EDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR WAKE
COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RALEIGH ... 
CARY...GARNER...AND HOLLY SPRINGS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.  
LAW ENFORCEMENT OFFICIALS REPORT 2.5 FEET OF WATER AT THE 3000 BLOCK 
OF AVENT FERRY ROAD IN RALEIGH.

RAINFALL APPEARS TO HAVE BEEN HEAVIEST ACROSS THE SWIFT CREEK AND 
MIDDLE CREEK BASINS WITH RADAR INDICATIONS OF 4 TO 6 INCHES POSSIBLY 
HAVING OCCURRED.  RAPID RISES HAVE ALSO BEEN OBSERVED ON THE 
CRABTREE CREEK ON THE NORTH SIDE OF RALEIGH WITH WATER LEVELS 
EXPECTED TO BE WITHIN 2 FEET OF FLOOD STAGE AT OLD WAKE FOREST 
ROAD.  

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
RALEIGH.

LAT...LON 3561 7897 3554 7870 3582 7829 3592 7853
      3587 7891

$$

RFG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 10:01 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 17, 10:01 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1001 PM EDT TUE JUL 17 2007

.SYNOPSIS...
A BROAD UPPER LEVEL LOW PRESSURE TROUGH EXTENDING SOUTHWARD FROM
EASTERN CANADA WILL MAINTAIN A MODERATELY UNSTABLE ATMOSPHERE AS A
BERMUDA HIGH PRESSURE SYSTEM KEEPS A FLOW OF WARM AND HUMID AIR
OVER THE REGION THROUGH THE END OF THE WEEK.
&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A MID LEVEL SHORT WAVE AND SPEED DIVERGENCE IN THE UPPER LEVELS
CONTINUES TO ACT UPON A CONDITIONALLY UNSTABLE AND MOIST AIRMASS
OVER CENTRAL NC TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND TSTMS
THIS EVENING. HI RES WRF SUGGESTS DEEP CONVECTION WILL CONTINUE
THROUGH MIDNIGHT AND TAPER SLOWLY IN THE PREDAWN HOURS. ABUNDANCE
OF RAIN AND ASSOCIATED RESIDUAL SURFACE RUNOFF IN MANY LOCATIONS
COULD HELP FORM PATCHY FOG TOWARD DAYBREAK. OTHER THAN INCREASING
AN PROLONGING POPS OVERNIGHT...FEW CHANGES HAVE BEEN MADE TO
FORECAST PARAMETERS. -RFG

&&

.SHORT TERM /6 AM WEDNESDAY THROUGH FRIDAY/...
BROAD TROUGHING ALOFT CONTINUES OVER THE GREAT LAKES AND
NORTHEAST STATES ON WED/THU...WITH THE TROUGH BEGINNING TO AMPLIFY
OVER THE GREAT LAKES BY LATE THU. THE RIDGE ALOFT OFF THE SE COAST
ADVECTS WEST OVER FL AND THE GULF OF MEXICO WED...WEAKENING BY FRI
AS THE UPPER LEVEL TROUGH OVER THE EAST FURTHER AMPLIFIES. AS FAR
AS SENSIBLE WEATHER IS CONCERNED... WED AND THU LOOK SIMILAR TO
TODAY WITH WARM/MUGGY CONDS AND SCATTERED AFTERNOON SHOWERS/STORMS
THAT MAY LINGER PAST SUNSET UNTIL 06Z. GFS/NAM BUFR FCST SOUNDINGS
FOR WED/THU SHOW JUST AS MUCH OR EVEN MORE INSTABILITY THAN WHAT
IS CURRENTLY OUT THERE TODAY...WITH HIGH TEMPS IN THE 90S AND
DEWPOINTS IN THE UPPER 60S TO LOWER 70S. THU APPEARS THE WARMEST
DAY DURING THE SHORT TERM PERIOD...WITH THE LATEST 12Z MAV/MET
GUIDANCE BOTH INDICATING HIGH TEMPS IN THE 93-97F RANGE. ON
FRI...THE GFS SHOWS A VERY UNCHARACTERISTICALLY DEEP TROF FOR JULY
AMPLIFYING INTO THE MID-ATLANTIC...DRIVING A SFC FRONT THROUGH
CENTRAL NC DURING EARLY AFTERNOON. IF THIS FEATURE VERIFIES...IT
WOULD LEAD TO AN ENHANCED CHANCE FOR WIDESPREAD PRECIP ON
FRI...AND A CHANCE FOR ORGANIZED SEVERE WEATHER AS WELL. HIGH
TEMPS TRICKY FOR FRIDAY THIS FAR OUT WITH THE TIMING/PROSPECT OF A
FRONTAL PASSAGE AND WIDESPREAD PRECIP ACROSS THE AREA. AT THIS
TIME WILL CONTINUE TO SHOW HIGH TEMPS IN THE LOWER 90S. -VINCENT

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
TROUGH EXPECTED TO MOVE THROUGH CENTRAL NORTH CAROLINA FRIDAY NIGHT
WITH THE ATMOSPHERE DRYING BEHIND THE TROUGH. BEYOND THAT THE
DURATION OF ANY RAIN FREE PERIOD IS IN DOUBT. FORECAST MODELS ARE
SCATTERED IN THEIR SOLUTIONS KEEPING CONFIDENCE LOW. AT THIS TIME
WILL FOLLOW THE ECMWF MODEL WITH A DIGGING BAGGY 500 MB TROUGH
THAT IS SLIGHTLY PROGRESSIVE. THIS SHOULD PUT TEMPERATURES A BIT
BELOW NORMAL FOR MOST OF THE PERIOD. ANY WIDESPREAD CONVECTION IS
PROBABLY DEPENDENT ON THE COASTAL TROUGH DRIFTING INLAND... WHICH
SOME MODELS ALLOW DUE TO A STRONG RETROGRADING CLOSED UPPER LOW.
ALTHOUGH THIS SOLUTION IS NOT TOTALLY REJECTED...A MOSTLY DRY
FORECAST SEEMS MORE PLAUSIBLE AT THIS TIME.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
BROKEN CEILINGS AROUND 5000 FEET WILL SPREAD NORTH OVER ALL THE
FORECAST AREA. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING AT
THIS TIME AND MOVING NORTHEAST. CONVECTION AGAIN EXPECTED TO
DECREASE SHORTLY AFTER SUNSET...BECOMING ISOLATED BEFORE ENDING NEAR
MIDNIGHT. FOG FORECAST IN ROCKY MOUNT... BUT VISIBILITIES WILL FALL
TO IFR BEFORE DAWN IN LOCATIONS RECEIVING WETTING RAIN THIS
AFTERNOON.

AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH
FRIDAY. MVFR CONDITIONS IN FOG EACH MORNING WITH POCKETS OF IFR/LIFR
CONDITIONS. BEYOND FRIDAY CONFIDENCE IS LOW. AT THIS TIME FORECAST
IS DRY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RFG
NEAR TERM...RFG
SHORT TERM...VINCENT
LONG TERM...RLH
AVIATION...RLH
Hazardous weather outlook, Jul 17, 4:36 AM EDT, 19 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
436 AM EDT TUE JUL 17 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-180845-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
436 AM EDT TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING
THE AFTERNOON AN EVENING. A FEW STORMS MAY APPROACH OR BECOME SEVERE...
WITH THE POTENTIAL OF PRODUCING DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER THE THREAT
OF SCATTERED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOONS AND
EVENINGS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO STAY TUNED TO POSSIBLE WARNINGS AND
RELAY SEVERE WEATHER INFORMATION TO THE NATIONAL WEATHER SERVICE.

RA

In the hours before

Local storm report, Jul 17, 9:43 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
943 PM EDT TUE JUL 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     RALEIGH                 35.81N 78.64W
07/17/2007                   WAKE               NC   TRAINED SPOTTER

            A SPOTTER REPORTED A LARGE TREE DOWN ON WESTERN BLVD.
            NEAR SOUTH SAUNDERS ST... PARTIALLY BLOCKING THE ROAD.

&&

BLS
Special weather statement, Jul 17, 10:15 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1015 PM EDT TUE JUL 17 2007

NCZ007>009-024>028-041>043-078-180400-
PERSON-GRANVILLE-VANCE-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-WAKE-
JOHNSTON-WILSON-WAYNE-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
CHAPEL HILL...DURHAM...LOUISBURG...NASHVILLE...ROCKY MOUNT...
RALEIGH...SMITHFIELD...WILSON...GOLDSBORO
1015 PM EDT TUE JUL 17 2007

LOCALLY VERY HEAVY RAIN...FREQUENT TO CONTINUOUS LIGHTNING...
ISOLATED GUSTY WINDS TO 35 MPH AND SMALL HAIL ARE LIKELY OVER A
LARGE PORTION OF THE NORTHEAST PIEDMONT...AND CENTRAL AND NORTHERN
COASTAL PLAIN BEFORE 12 MIDNIGHT. RAINFALL RATES OF ONE HALF TO
ONE INCH PER HOUR MAY OCCUR IN THESE SHOWERS AND THUNDERSTORMS AS
THEY DRIFT SLOWLY NORTHEAST FROM ALONG THE HIGHWAY 70 CORRIDOR
NORTHWARD TOWARD ROXBORO...LOUISBURG...ROCKY MOUNT AND WILSON.

RFG
Special weather statement, Jul 17, 10:32 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1032 PM EDT TUE JUL 17 2007

NCZ039-040-074-075-180330-
CHATHAM-MONTGOMERY-MOORE-RANDOLPH-
1032 PM EDT TUE JUL 17 2007

...STRONG THUNDERSTORMS WILL MOVE NORTHEAST FROM NORTHERN MONTGOMERY
COUNTY ACROSS SOUTHEAST RANDOLPH...SOUTHWEST CHATHAM...AND NORTHWEST
MOORE COUNTIES THROUGH 1130 PM EDT...

AT 1032 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
CENTERED AROUND STEEDS...OR ABOUT 8 MILES NORTH OF TROY...MOVING
NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORMS WILL AFFECT SEAGROVE...RURAL AREA JUST
NORTH OF ROBBINS AND HARPERS CROSSROADS.

LOCALLY VERY HEAVY RAIN...GUSTY WINDS OF 25 TO 35 MPH...SMALL HAIL
AND FREQUENT TO CONTINUOUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS.

RFG
Special weather statement, Jul 17, 11:05 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1105 PM EDT TUE JUL 17 2007

NCZ042-180400-
JOHNSTON-
1105 PM EDT TUE JUL 17 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS JOHNSTON COUNTY THROUGH
MIDNIGHT EDT...

AT 1105 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SELMA...OR ABOUT OVER SMITHFIELD...MOVING EAST ACROSS HWY 70 AND 301
AROUND 15 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR PINE LEVEL AROUND 1110 PM
EDT...MICRO AROUND 1115 PM EDT...KENLY AROUND 1130 PM EDT.

GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE
WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS
SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD
BE TOSSED AROUND.

23
Local storm report, Jul 17, 11:38 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1138 PM EDT TUE JUL 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     3 NW MOUNT OLIVE        35.23N 78.11W
07/17/2007                   WAYNE              NC   LAW ENFORCEMENT

            TWO TREES DOWN ON COUNTRY CLUB ROAD...JUST WEST OF HWY
            117. A POWER UTILITY POLE WAS ALSO REPORTED DOWN.

&&

CBL
Special weather statement, Jul 17, 11:44 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1144 PM EDT TUE JUL 17 2007

NCZ024>028-040>043-078-180445-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-
WILSON-WAYNE-
INCLUDING THE CITIES OF...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...PITTSBORO...RALEIGH...SMITHFIELD...
WILSON...GOLDSBORO
1144 PM EDT TUE JUL 17 2007

NUMEROUS HEAVY SHOWERS AND STRONG THUNDERSTORMS WILL MOVE
NORTHEAST ACROSS THE TRIANGLE AREA AND NORTHWARD OF THE U.S. ROUTE
70 CORRIDOR ACROSS THE CENTRAL COASTAL PLAIN THROUGH 200 AM EDT.

AT 1140 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
EXTENDING FROM NEAR PITTSBORO IN CHATHAM COUNTY EASTWARD ACROSS
SOUTHERN WAKE COUNTY TO SMITHFIELD AND KENLY AND FREMONT IN THE
CENTRAL COASTAL PLAIN.

LOCALLY VERY HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING
CAN BE EXPECTED WITH THESE STORMS. RAINFALL RATES MAY EXCEED ONE
INCH AN HOUR IN A FEW SPOTS. WATER ON HIGHWAYS AND POOR VISIBILITY
WILL MAKE FOR DIFFICULT DRIVING CONDITIONS. CAUTION IS ADVISED FOR
LATE NIGHT MOTORISTS.  REDUCE SPEED TO AVOID HYDROPLANING.

RFG

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:00 PM EDTSevere Thunderstorm WarningRAHWake45 min
Jul 17, 8:27 PM EDTSevere Thunderstorm WarningRAHChatham27 min
Jul 17, 9:01 PM EDTSevere Thunderstorm WarningRAHSampson30 min
Jul 17, 9:24 PM EDTSevere Thunderstorm WarningRAHWayne51 min

Nearby

Flash Flood Warnings in North Carolina, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.